# SDR COMA0360104

- Difficulty date: February 15, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 8,638 hours, 7,602 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 9801 GEAR DISAGREE WARNING AFTER T/O.SERVICED THE NLG SHOCK STRUT AND ADJUSTED THE NLG CENTERED PROXIMITY SWITCH.
